MathSciNet Relay Station
MathSciNet bibliographic data
MR1675970 37B10 (11B85 54H20 68R15)
Holton, Charles; Zamboni, Luca Q. Geometric realizations of substitutions. Bull. Soc. Math. France 126 (1998), no. 2, 149–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement